Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On birth control. Experiencing stomach pain after unprotected sex. Chances of pregnancy?

Hi, I have been on birth control for about 3 months now.. Recently my boyfriend ejaculated in me during sex, and this was the first time. For about 6 hours straight afterwards, I have been experiencing stomach pain. Similar to a sharp cramp . I used the bathroom and was urinating for about 2 minutes straight. I am confused as to what happened with my body.. Is there a chance I can be pregnant?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
You are on contraceptive pills from last three months,so there is no chance of pregnancy by this sexual act.
The symptoms (pain abdomen and frequent urination) you are having are of urinary tract infection ,which you have got by this sexual act.You need consultation with a physician to treat urinary tract infection
Hope this answers your question.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor